MathSciNet Relay Station
MathSciNet bibliographic data
MR257549 (41 #2199) 35.24
Tomi, Friedrich Ein einfacher Beweis eines Regularitässatzes für schwache Lösungen gewisser elliptischer Systeme. (German) Math. Z. 112 1969 214–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement